雑誌数学
非線形偏微分方程式の...

非線形偏微分方程式の粘性解について

Icons representing 記事

非線形偏微分方程式の粘性解について

Call No. (NDL)
Z15-25
Bibliographic ID of National Diet Library
3874654
Material type
記事
Author
石井 仁司
Publisher
東京 : 日本数学会 ; [1947]-
Publication date
1994-04
Material Format
Paper
Journal name
数学 / 日本数学会 編 46(2) 1994.04
Publication Page
p.p144~157
View All

Holdings of Libraries in Japan

This page shows libraries in Japan other than the National Diet Library that hold the material.

Please contact your local library for information on how to use materials or whether it is possible to request materials from the holding libraries.

other

  • CiNii Research

    Search Service
    Digital
    You can check the holdings of institutions and databases with which CiNii Research is linked at the site of CiNii Research.

Bibliographic Record

You can check the details of this material, its authority (keywords that refer to materials on the same subject, author's name, etc.), etc.

Paper Digital

Material Type
記事
Author/Editor
石井 仁司
Author Heading
Periodical title
数学 / 日本数学会 編
No. or year of volume/issue
46(2) 1994.04
Volume
46
Issue
2
Pages
p144~157
Publication date of volume/issue (W3CDTF)
1994-04